# SDR MASA200700054

- Difficulty date: January 25, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 8,921 hours, 6,919 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2910 GDL. - ROW 15A OVERWING EMERGENCY EXIT HANDLE INTERIOR COVER LOOSE.  MX RESECURED COVER.
